I have been taking Lorazapam for 14 months. I am doing a slow taper & have been very successful so far. When I got down to 1/8th mg. per day, I did not have any side/withdrawals for the first 5 days. However I have been getting a slightly faster heart beat & blushing, left cheek & ear starting as early as after dinner at 8 PM today & not until 2-3 pm on day 5 of this taper. Will the withdrawal symtoms if thats what they are dissapate as the days go on? I Welcome Any Of Your Suggestions Or Ideas PLEASE! I want to be successful in getting off of this drug this time!
Feeling that your heartbeat is pounding is absolutely expected
Have you taken your pulse during this time? If so you might find that it is elevated just a short period of time but anxiety causes it feel bad for a while
I would let your dr know what is going on and if your heart rate is truly elevated with any other chest symptoms go to an ER
I truly think this is just one of those benzodiazepine withdrawal symptoms that suck so bad
Just take it easy and be gentle on yourself
You can always take benadryl or Dramamine to calm down
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2011 • 2 answers
Posted 7 Oct 2011 • 3 answers
Posted 29 Jan 2013 • 1 answer
Posted 4 Apr 2015 • 2 answers
Posted 19 May 2018 • 1 answer